# SDR AALA20180222001

- Difficulty date: February 22, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N940AN
- Make and model: Boeing 737823
- Aircraft serial: 30598
- Aircraft time: 53,661 hours, 21,895 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stop
- Part number: 111A7202
- Condition: Worn
- Location: Access Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PNEUMATIC ACCESS DOOR LANDING OUTBOARD STOP PAD WORN BETWEEN BS 546 - 548.  REPAIRED THE FRAME IAW SRM 57-10-13-2R, AND EA #277665.
